# SDR USAA2013070100013

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 41,871 hours, 12,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Beam
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT TRACK BEAM IS LOOSE NEEDS REPOSITIONED. RESECURED, CKS OK.
